# SDR 97ZZZM245

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457810
- Condition: Corrosion
- Location: Bs 312
- Part time: 68,630 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY AND BY NDT/HFEC FOUND CORRODED AREA MEASURING APPROX 15 INCHES BY 20 INCH LOCATED AT FUSELAGE BS 312, STRINGER 27R AND BEAR STRAP AND E-E CUTOUT.  INSPECTION CARD NR J 2C-50-9012.  INSTALLED TRIPLER, FILLER AND SKIN REPAIR AS PER EA NR 59296.  (M)
